MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE INJECTOR; ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE INJECTOR; ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Model Number NM-400U-0425
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Inserted injector needle down scope, tried to deploy needle from sheath to inject, but needle would not come out.Removed injector needle from scope, attempted to deploy needle outside of scope, and needle would not deploy either.

Brand Name
SINGLE USE INJECTOR
Common Device Name
ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
MDR Report Key20771114
Report Number20771114
Device Sequence Number14528309
Product Code FBK
UDI-Device Identifier04953170422577
UDI-Public(01)04953170422577(17)261231(10)41V
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2024
Report Date (Section F) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberNM-400U-0425
Device Catalogue NumberN6139730
Device Lot Number41V
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/25/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight52 KG
Date Report Sent to FDA11/19/2024